# SDR ASAA2023092745337

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 57,114 hours, 17,197 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES DURING MASTER CAUTION RECALL AND EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET. GROUNDED - YES. (RESOLVED ON W/O: 1971169 TASKCARD: N/R-00004 ) ACCOMPLISHED ZONE TEMP BITE REF MM 21-61-00, TEST PASSED.FAULT CLEARED. NO HISTORY PAST 30 DAYS. THIS CLEARS MEL 21-21G, C/N REMOVED,SEAMC LANCE NOTIFIEED.
